This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
Solution of Nonlinear Equations
September 1968 (vol. 17 no. 9)
pp. 897-898
M.C.Y. Kuo, Dept. of Elec. Engrg. Newark College of Engineering
Abstract?A new approach to solving a set of nonlinear equations, described by fi(x1, x2, . . ., xn) = 0, i= 1, 2, ..., n, is presented. The computation is carried out by simple matrix inversion and matrix multiplication without evaluation of ?fi/?xj. Thus, computation time is saved. The method converges rapidly if the initial approximation is close to the solution. A specific example, using nonlinear equations with two variables, shows the application of the method.
Citation:
M.C.Y. Kuo, "Solution of Nonlinear Equations," IEEE Transactions on Computers, vol. 17, no. 9, pp. 897-898, Sept. 1968, doi:10.1109/TC.1968.229115
Usage of this product signifies your acceptance of the Terms of Use.